| Model Number |
M00510890 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of handle break.
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx basket was used in the common bile duct for stone removal during a procedure performed on (b)(6) 2026.During the procedure, it was reported that the handle was fractured.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.